# SDR 7AHR201405307374

- Difficulty date: May 30, 2014
- Submitted: May 30, 2014
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 47,131 hours, 35,399 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AT REAR SPAR AREA HAS CORROSION BETWEEN WS315 & WS370.  REPAIRED IAW  DWG 57-13174-1.
